| Model Number |
160002 |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: summary: o2 cell defective alarms / o2 calibration fails.
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: o2 cell defecive.Correction: replaced defective component.
Additional Manufacturer Narrative
Hamilton medical ag comes to the conclusion: root cause: o2 cell defective.Correction: replaced defective component.Hamilton medical ag complaint number: (b)(4)l follow-up 1 - corrected information: **udi related data quality updates only** field d4 was updated with full udi information.Updated fields: b4, d1, d2a, d4, g6, h2, h4, h5, h11.
Event or Problem Description